# SDR GTIA030950

- Difficulty date: November 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX CABIN CENTER FLOOR PANEL STATION 1309 TO 1338 HAS DAMAGES ON EDGE, SOFT, SEVERAL INSERTS BROKEN OUT.  FABRICATED NEW CENTER FLOOR PANEL.  (M)
